Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 49, NWS Paducah, KY

July 1, 2023Franklin County, Hamilton County, Saline County, Illinois

NWS Paducah, KY issued this tornado warning at Jul 1, 2023, 4:41 PM CDT for Franklin County, Hamilton County, Saline County, Illinois. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2023, 4:41 PM CDT (21:41 UTC)
Expired
Jul 1, 2023, 4:59 PM CDT
In force
18 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Franklin County, IL, Hamilton County, IL, Saline County, IL

The radar

The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

581 
WFUS53 KPAH 012141
TORPAH
ILC055-065-165-012215-
/O.NEW.KPAH.TO.W.0049.230701T2141Z-230701T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
441 PM CDT Sat Jul 1 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northern Saline County in southern Illinois...
  Southern Hamilton County in south central Illinois...
  Southeastern Franklin County in south central Illinois...

* Until 515 PM CDT.
    
* At 440 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Thompsonville, or 9 miles east of West Frankfort,
  moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northern Saline, southern Hamilton and southeastern Franklin
  Counties, including the following locations... Broughton and
  Hanaford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3788 8837 3786 8837 3786 8887 3799 8886
      3805 8848
TIME...MOT...LOC 2140Z 267DEG 36KT 3791 8876 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DW
4 follow-up statements
552 
WWUS53 KPAH 012144
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
444 PM CDT Sat Jul 1 2023

ILC055-065-165-012215-
/O.CON.KPAH.TO.W.0049.000000T0000Z-230701T2215Z/
Saline IL-Hamilton IL-Franklin IL-
444 PM CDT Sat Jul 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN
SALINE...SOUTHERN HAMILTON AND SOUTHEASTERN FRANKLIN COUNTIES...
    
At 444 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Thompsonville, or 9 miles east of West Frankfort,
moving northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Thompsonville and Broughton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3786 8878 3799 8885 3805 8848 3788 8837
      3786 8837
TIME...MOT...LOC 2144Z 245DEG 27KT 3793 8875 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DW
989 
WWUS53 KPAH 012149
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
449 PM CDT Sat Jul 1 2023

ILC055-065-165-012215-
/O.CON.KPAH.TO.W.0049.000000T0000Z-230701T2215Z/
Saline IL-Hamilton IL-Franklin IL-
449 PM CDT Sat Jul 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN
SALINE...SOUTHERN HAMILTON AND SOUTHEASTERN FRANKLIN COUNTIES...
    
At 448 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Thompsonville, or 12 miles east of Benton, moving
east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Thompsonville and Broughton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3805 8848 3788 8837 3786 8837 3786 8874
      3800 8880
TIME...MOT...LOC 2148Z 264DEG 34KT 3794 8870 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DW
183 
WWUS53 KPAH 012153
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
453 PM CDT Sat Jul 1 2023

ILC055-065-165-012215-
/O.CON.KPAH.TO.W.0049.000000T0000Z-230701T2215Z/
Saline IL-Hamilton IL-Franklin IL-
453 PM CDT Sat Jul 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN SALINE...SOUTHERN HAMILTON AND EAST CENTRAL FRANKLIN
COUNTIES...
    
At 453 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Thompsonville, or 11 miles southwest of Mcleansboro,
moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Saline, southern Hamilton and east central Franklin
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3788 8871 3801 8876 3805 8848 3797 8843
TIME...MOT...LOC 2153Z 243DEG 30KT 3796 8867 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DW
300 
WWUS53 KPAH 012159
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
459 PM CDT Sat Jul 1 2023

ILC055-065-165-012209-
/O.CAN.KPAH.TO.W.0049.000000T0000Z-230701T2215Z/
Saline IL-Hamilton IL-Franklin IL-
459 PM CDT Sat Jul 1 2023

...THE TORNADO WARNING FOR NORTHWESTERN SALINE...SOUTHERN HAMILTON
AND EAST CENTRAL FRANKLIN COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southern Illinois.

LAT...LON 3788 8871 3801 8876 3805 8848 3797 8843
TIME...MOT...LOC 2158Z 267DEG 36KT 3796 8859 

$$

DW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 1, 1:30 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 1, 1:30 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
130 PM CDT Sat Jul 1 2023

.SHORT TERM...(Tonight through Monday night)
Issued at 129 PM CDT Sat Jul 1 2023

-Strong to severe storms are expected to increase in coverage this
 afternoon and evening

-Storms may upscale into a line with locally enhanced damaging
 wind potential through this evening

A large MCS has formed just south of the CWA in TN from convection
that ran along the KY/TN border. This appears to be associated
with a weak mid/upper level impulse as convection behind it isn't
doing as well. The local convection and things just to the south
of the CWA have not stayed organized and are in an area of
relatively weaker deep layer flow.

Additional convection is developing over southwest and is in
better shear closer to the shortwave trough. Cloud cover from
ongoing convection has limited our heating a bit in a few areas
but LAPS and SPC mesoanalysis still show 3000-4000 J/kg of MLCAPE
over SEMO/SRN IL and WKY with growing CAPE in SWIN behind this
mornings convection. A pretty clear gradient still exists from
about Mt. Vernon to Bowling Green, KY behind previous convection.

As the large scale ascent increases ahead of the approaching
shortwave over the next few hours expect that convection will
increase. Given the unstable environment and 30-40 kts of deep
layer shear severe storms seem pretty likely. Straight hodographs
support initially splitting cells but an upscale into a line-
segment/QLCS system appears likely. Low level shear isn't
especially favorable for mesovorticies and tornadoes but will need
to watch for any boundary interactions from previous convection
that could enhance local tornado potential.

Coverage of storms today will likely determine how this evening
plays out, as we don't get a synoptic scale clearing front
overnight. The humid and unstable airmass lags behind through
early Sunday and the GFS timing generates another round of
afternoon storms over the eastern half of the area. If we get a
more sweeping MCS I think coverage would be a bit more limited
tomorrow.

After that we get a more pronounced front late Sunday which should
lead to drier and slightly less humid conditions Monday.

.LONG TERM...(Tuesday through Saturday)
Issued at 129 PM CDT Sat Jul 1 2023

We return to southerly return flow Tuesday and afternoon shower
and storm chances return both Tuesday and Wednesday. Shear will be
modest but some pulse afternoon convection appears likely. The
ECMWF is a little less aggressive with the QPF and has more
marginal thermodynamics.

Wednesday into Thursday both ECMWF/GFS bring a trough and
associated front to the area. Looks like another 12-24 hours of
pretty unsettled weather, although as frontal timing agreement
improves we may be able to narrow that down a little bit. Severe
weather appears possible given the instability and shear
parameters apparent on the synoptic scale.

&&

.AVIATION...
Issued at 1251 PM CDT Sat Jul 1 2023

Convection will be the main aviation hazard today. Scattered
storms are expected to become more numerous and organized later
this afternoon. Prevailing cig and visby will be VFR with light to
moderate winds but thunderstorms will obviously have lower
cig/vis and gusty winds. Have tempo groups on the most likely
windows and will refine those as the afternoon progresses. Some
convection may stick around overnight but it will be dependent on
how today's activity plays out.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory until 7 PM CDT this evening for ILZ084-088-092>094.

MO...Heat Advisory until 7 PM CDT this evening for
MOZ076-086-087-100- 109>112-114.

IN...Flood Watch through late tonight for INZ081-082-086>088.

KY...Heat Advisory until 7 PM CDT this evening for KYZ001>006.

     Flood Watch through late tonight for KYZ018-019.

&&

SHORT TERM...JGG
LONG TERM...JGG
AVIATION...JGG
Hazardous weather outlook, Jul 1, 4:15 PM CDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
415 PM CDT Sat Jul 1 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-021000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
415 PM CDT Sat Jul 1 2023 /515 PM EDT Sat Jul 1 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A Severe Thunderstorm Watch remains in effect until 9 PM CDT.
Refer to the Watch for severe storm hazards and details.

Heat indices up to 109 degrees are possible until the Heat
Advisory expires at 7 PM CDT. Refer to the advisory for further
details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of thunderstorms is likely Sunday, especially in
the afternoon. Isolated severe storms with damaging winds and
large hail are possible.

There is a daily chance of thunderstorms Monday through Friday.
The activity is expected to be isolated Monday through Wednesday
before becoming more numerous Thursday, and then isolated again
Friday. Heavy rain and lightning will be the primary hazards, but
periods of stronger storms cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter reports for ongoing severe weather are appreciated.

In the hours before

Local storm report, Jul 1, 3:57 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
357 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     Hail             Tamaroa                 38.14N 89.23W
07/01/2023  M1.75 inch       Perry              IL   Broadcast Media

&&
Special weather statement, Jul 1, 4:09 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
409 PM CDT Sat Jul 1 2023

MOZ108-012145-
Ripley MO-
409 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northern Ripley
County through 445 PM CDT...

At 408 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Doniphan, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Budapest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Missouri.

&&

LAT...LON 3681 9088 3681 9063 3668 9063 3666 9099
      3673 9103
TIME...MOT...LOC 2108Z 252DEG 29KT 3670 9096

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ATL
Local storm report, Jul 1, 4:26 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
426 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tstm Wnd Dmg     1 NE Murphysboro        37.78N 89.32W
07/01/2023                   Jackson            IL   Trained Spotter

            Pecan tree split, trampoline lofted and sent
            some distance.

&&

JGG
Local storm report, Jul 1, 4:28 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
428 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     Tstm Wnd Dmg     3 WSW Wappapello        36.92N 90.32W
07/01/2023                   Butler             MO   Law Enforcement

            Powerlines down near Lake Wappapelo.
            Spotters in the area report 50-60 mph winds.

&&

JGG
Local storm report, Jul 1, 4:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
431 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Tstm Wnd Dmg     Puxico                  36.95N 90.16W
07/01/2023                   Stoddard           MO   Emergency Mngr

            Trees down into power lines, and roof and
            fascia damage to Stoddard County ambulance
            station 4 in Puxico.

&&

JGG
Special weather statement, Jul 1, 4:41 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Paducah KY
441 PM CDT Sat Jul 1 2023

MOZ109-012200-
Butler MO-
441 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southeastern Butler
County through 500 PM CDT...

At 440 PM CDT, Doppler radar was tracking a strong thunderstorm over
Chalk Bluff Natural Area, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Butler
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Missouri.

&&

LAT...LON 3666 9021 3664 9014 3662 9015 3662 9016
      3661 9016 3660 9018 3655 9018 3654 9021
      3653 9021 3652 9022 3650 9022 3650 9030
TIME...MOT...LOC 2140Z 218DEG 31KT 3653 9022

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ATL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:42 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson33 min
Jun 30, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHJefferson53 min
Jun 30, 7:58 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson32 min
Jun 30, 8:06 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Perry39 min
Jun 30, 8:14 PM CDTSevere Thunderstorm Warning Destructive damage threatPAHJefferson31 min
Jun 30, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson, Perry, Wayne63 min
Jun 30, 9:15 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne45 min
Jun 30, 9:51 PM CDTSevere Thunderstorm WarningPAHWabash24 min
Jun 30, 10:06 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline24 min
Jul 1, 12:00 AM CDTSpecial Weather StatementPAHWayne30 min
Jul 1, 12:26 AM CDTSpecial Weather StatementPAHEdwards, Wayne34 min
Jul 1, 12:53 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash52 min
Jul 1, 7:29 AM CDTSpecial Weather StatementPAHEdwards, Wabash46 min
Jul 1, 7:49 AM CDTSevere Thunderstorm WarningPAHWabash41 min
Jul 1, 8:53 AM CDTHeat AdvisoryPAHAlexander, Jackson, Massac, Pulaski, Union10 hr
Jul 1, 2:36 PM CDTSpecial Weather StatementPAHJackson24 min
Jul 1, 2:42 PM CDTSevere Thunderstorm WarningPAHJackson, Perry48 min
Jul 1, 3:02 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Jefferson, Perry43 min
Jul 1, 3:29 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson46 min
Jul 1, 3:44 PM CDTSpecial Weather StatementPAHJefferson31 min
Jul 1, 4:09 PM CDTSevere Thunderstorm WarningPAHJackson51 min
Jul 1, 4:15 PM CDTAreal Flood AdvisoryPAHFranklin3 hr
Jul 1, 4:20 PM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Saline, Williamson40 min
Jul 1, 4:37 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash38 min
Jul 1, 4:38 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry52 min
Jul 1, 4:48 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union42 min
Jul 1, 5:00 PM CDTFlash Flood WarningPAHEdwards, Wabash4 hr
Jul 1, 5:01 PM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Saline, Wayne, White44 min
Jul 1, 5:04 PM CDTSpecial Weather StatementPAHPulaski26 min
Jul 1, 5:07 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson, Perry, Wayne38 min
Jul 1, 5:14 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union31 min
Jul 1, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson, Perry, Wayne49 min
Jul 1, 5:28 PM CDTSevere Thunderstorm WarningPAHEdwards, Wayne, White32 min
Jul 1, 5:37 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope, Saline, Williamson38 min
Jul 1, 5:39 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more51 min
Jul 1, 5:54 PM CDTSpecial Weather StatementPAHHardin36 min
Jul 1, 5:58 PM CDTSpecial Weather StatementPAHAlexander, Pulaski32 min
Jul 1, 6:04 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHWabash10 min
Jul 1, 6:16 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wabash, Wayne, White44 min
Jul 1, 6:27 PM CDTSevere Thunderstorm Warning Destructive damage threatPAHEdwards, Wabash, Wayne, White18 min
Jul 1, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHWabash34 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.